# SDR R61A202003200429

- Difficulty date: February 29, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N233JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000226
- Aircraft time: 31,489 hours, 19,273 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 17003275005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION - LH SILL AT FRAMES 13, 14, 15 AND 16. REMOVED DAMAGED LH SILL AT FRAMES 13-16. LOCATED, DRILLED, AND INSTALLED NEW LH SILL, AT
FRAMES 13-16. SURFACE PROTECTION APPLIED. REF. SRM 51-40-08, 51-23-00.  A/C REMAINS IN CHECK.
